# SDR UIEA2017101301964

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,993 hours, 17,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT BULB NOT WORKING.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-10.  OPS CHECKED GOOD.
